1mg, best e pharmacy in India

FASTUM 2.50% GEL

generic_icon
Rs.93for 1 tube(s) (30 GM gel each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR FASTUM 2.50% gel

Ketoprofen Topical(2.50%)

food interaction for FASTUM gel

alcohol interaction for FASTUM gel

pregnancy interaction for FASTUM gel

lactation interaction for FASTUM gel

medicine interaction for FASTUM gel

food
alcohol
pregnancy
lactation
medicine
No interaction found
No interaction found
Fastum 2.50% gel may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Fastum 2.50% gel is probably safe to use during breastfeeding. Please consult your doctor.
SAFE
No interaction found

SALT INFORMATION FOR FASTUM 2.50% gel

Ketoprofen Topical(2.50%)

Fastum gel uses

Fastum 2.50% gel is used in rheumatic pain, myalgia and musculo-skeletal pain.

How fastum gel works

Fastum 2.50% gel is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of prostaglandin, that causes allergy symptoms and inflammation (swelling and redness).

Common side effects of fastum gel

Burning sensation, Itching, Skin redness

COMMON DOSAGE FOR FASTUM 2.50% GEL

Patients taking FASTUM 2.50% GEL

  • 89%
    Once A Day
  • 5%
    Thrice A Day
  • 5%
    Twice A Day

SUBSTITUTES FOR FASTUM gel

No substitutes found

Top Rheumatologists

Expert advice FOR FASTUM gel

  • Do not apply the gel on broken or injured skin.
  • Avoid contact with eyes, genitals and mucous membranes and rinse with cold water in case of accidental contact.
  • Avoid exposure to bright sunlight, sunlamps or sun beds during topical treatment, and for two weeks after stopping treatment.
  • If you develop a skin rash while using this medicine, stop using it and consult your doctor.
  • Inform your doctor if symptoms do not disappear after 10 days of use.
  • Ketoprofen topical should not be used in children. 
  • Tell your doctor if you are or planning to become pregnant or are breastfeeding.
  • Do not use if you are allergic to ketoprofen, aspirin, other NSAIDs or any of its ingredients.

Frequently asked questions FOR FASTUM 2.50% gel

Ketoprofen Topical

Q. Is ketoprofen safe?
Ketoprofen gel is relatively safe if used at prescribed doses for the prescribed duration as advised by your doctor
Q. Does ketoprofen contain aspirin, ibuprofen, or ketamine?
No, ketoprofen does not contain aspirin, ibuprofen, or ketamine.

Articles


Content on this page was last updated on 08 March, 2017, by Dr. Varun Gupta (MD Pharmacology)